Tafinlar/ Mekinist stomach issues

Posted By
Wifewithquestions
3/20/2017 1:00pm
View other posts by
Activity
Replies: 1

My husband is on the taf/mek combo and on his second month with a reduction in dosage last week. My question is regarding side effects. My husband has a sensitive stomach to begin with, but has been having all day diarrhea and sharp pains in his large intestine area. It's so hard to see him suffer for days on end. Has anyone had stomach issues with this combo and found some relief? The dosage has been reduced to try and help but the pain and mass exodus of his stomach started again this morning. 

Thank you

Andrea roy

I had the complete opposite symptom.  I did find, however, the following regime helped me stay more or less regular, and more or less pain and fever free:

2 tylenol at 5:00 am

3 Ibuprofin at 6:00 am

2 Taf and 1 Mek at 6:30

Breakfast at 730-800ish

2 Tylenol at 1100

Lunch

3 Ibu at 2:00pm

2 tylenol at 5:00pm

2 Taf at 6:00

dinner at 7:00

3 Ibu at 10:00

2 Tylenol at 11:00 if still awake.

 

I found that eating an hour after, instead of the drugs 2 hours after eating, help regulate my body a little better.  Hope this helps!

 

Todd